Vol 25 No 2 (2020)

Published: 2020-03-18


M-matrices and convergence of finite difference scheme for parabolic equation with integral boundary condition

Regimantas Čiupaila, Mifodijus Sapagovas, Kristina Pupalaigė
Abstract 1369 | PDF Downloads 1004 | DOI https://doi.org/10.3846/mma.2020.8023

Page 167-183

Fourth-order pattern forming PDEs: partial and approximate symmetries

Sameerah Jamal, Andrew G. Johnpillai
Abstract 1251 | PDF Downloads 824 | DOI https://doi.org/10.3846/mma.2020.10115

Page 198-207

A quadratic C0 interior penalty method for the quad-curl problem

Zhengjia Sun, Fuzheng Gao, Chao Wang, Yi Zhang
Abstract 1223 | PDF Downloads 781 | DOI https://doi.org/10.3846/mma.2020.9796

Page 208-225

Analytic self-similar solutions of the Kardar-Parisi-Zhang interface growing equation with various noise terms

Imre F. Barna, Gabriella Bognár, Mohammed Guedda, László Mátyás, Krisztián Hriczó
Abstract 1322 | PDF Downloads 766 | DOI https://doi.org/10.3846/mma.2020.10459

Page 241-256